Volume 26, 2020
|Number of page(s)||20|
|Published online||02 October 2020|
Asymptotic behavior of the W1∕q,q-norm of mollified BV functions and applications to singular perturbation problems
Department of Mathematics, Ben Gurion University of the Negev,
PO Box 653,
* Corresponding author: email@example.com
Accepted: 25 August 2019
Motivated by results of Figalli and Jerison [J. Funct. Anal. 266 (2014) 1685–1701] and Hernández [Pure Appl. Funct. Anal., Preprint https://arxiv.org/abs/1709.08262 (2017)], we prove the following formula:
where Ω ⊂ ℝN is a regular domain, u ∈ BV (Ω) ∩ L∞(Ω), q > 1 and ηε(z) = ε−Nη(z∕ε) is a smooth mollifier. In addition, we apply the above formula to the study of certain singular perturbation problems.
Mathematics Subject Classification: 46E35
Key words: Function of bounded variations / mollifier, fractional Sobolev norm / singular perturbation functional
© EDP Sciences, SMAI 2020
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.